Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Equivariant corks

Dave Auckly, Hee Jung Kim, Paul Melvin and Daniel Ruberman

Algebraic & Geometric Topology 17 (2017) 1771–1783
Bibliography
1 S Akbulut, A fake compact contractible 4–manifold, J. Differential Geom. 33 (1991) 335 MR1094459
2 S Akbulut, D Ruberman, Absolutely exotic compact 4–manifolds, Comment. Math. Helv. 91 (2016) 1 MR3471934
3 S Akbulut, K Yasui, Corks, plugs and exotic structures, J. Gökova Geom. Topol. 2 (2008) 40 MR2466001
4 S Akbulut, K Yasui, Knotting corks, J. Topol. 2 (2009) 823 MR2574745
5 S Akbulut, K Yasui, Stein 4–manifolds and corks, J. Gökova Geom. Topol. 6 (2012) 58 MR3011645
6 D Auckly, H J Kim, P Melvin, D Ruberman, From tangles to equivariant hyperbolic corks, AMS abstract (2016)
7 Ž Bižaca, R E Gompf, Elliptic surfaces and some simple exotic R4’s, J. Differential Geom. 43 (1996) 458 MR1412675
8 M Culler, N M Dunfield, J R Weeks, SnapPy, a computer program for studying the topology of 3–manifolds
9 C L Curtis, M H Freedman, W C Hsiang, R Stong, A decomposition theorem for h–cobordant smooth simply-connected compact 4–manifolds, Invent. Math. 123 (1996) 343 MR1374205
10 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
11 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
12 R E Gompf, Nuclei of elliptic surfaces, Topology 30 (1991) 479 MR1113691
13 R E Gompf, Infinite order corks, preprint (2016) arXiv:1603.05090
14 R E Gompf, Infinite order corks via handle diagrams, preprint (2016) arXiv:1607.04354
15 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
16 H Hendriks, Applications de la théorie d’obstruction en dimension 3, Bull. Soc. Math. France Mém. 53 (1977) 81 MR0474305
17 R Matveyev, A decomposition of smooth simply-connected h–cobordant 4–manifolds, J. Differential Geom. 44 (1996) 571 MR1431006
18 B Mazur, A note on some contractible 4–manifolds, Ann. of Math. 73 (1961) 221 MR0125574
19 M Tange, Finite order corks, preprint (2016) arXiv:1601.07589
20 B Zimmermann, On the classification of finite groups acting on homology 3–spheres, Pacific J. Math. 217 (2004) 387 MR2109941